# SDR 2000ZZZX11

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MA
- Make and model: Stbros SD330
- Aircraft serial: SH3046
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nlg
- Condition: Malfunctioned
- Location: Nose
- Component: Menasco
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLYING INTO WILMINGTON, THE CREW EXPERIENCED AN UNSAFE NOSE GEAR INDICATION.  CREW TRIED TO HAVE TOWER VERIFY NOSE GEAR POSITION, BUT UNABLE TO.  CREW TRIED NUMEROUS TIMES TO VERIFY POSTION BY MEANS OF EMERGENCY CHECKLIST.  NONE OF THESE WERE SUCCESSFUL.  AN EMERGENCY WAS DECLARED BY THE CREW.  LANDING WAS MADE SUCCESSFULLY WITH NO PROBLEMS OR DAMAGE.  AIRCRAFT WAS TAXIED UNDER ITS OWN POWER CLEAR OF THE RUNWAY AND TO ITS ASSIGNED PARKING SPOT.  THE MECHANIC PINNED THE GEAR AND IT HAS BEEN MEL'D.
